# SDR UALA2011030301043

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 61,179 hours, 22,555 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DOOR 2L IS HARD TO DISARM.  FOUND DEBRIS IN GIRT BAR PAWLS, CLEANED CYCLED ARMING LEVER SEVERAL TIMES, OPS CHECKS NORMAL.
